Alert archive / Oklahoma / Flash Flood Watches in 2007

Flash Flood Watch 4, NWS Tulsa, OK

May 1, 200722 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this flash flood watch at May 1, 2007, 2:03 AM CDT for 22 counties in Oklahoma; 4 counties in Arkansas. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
May 1, 2007, 2:03 AM CDT (07:03 UTC)
Expired
May 2, 2007, 2:56 AM CDT
In force
25 hr
Issued by
NWS Tulsa, OK
Flood severity
None
All 26 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 147 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
147 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
2152 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS64 KTSA 010703
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
203 AM CDT TUE MAY 1 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011800-
/O.NEW.KTSA.FF.A.0004.070501T0703Z-070503T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
203 AM CDT TUE MAY 1 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES...IN ARKANSAS...
  BENTON...CARROLL...CRAWFORD...FRANKLIN...MADISON...SEBASTIAN 
  AND WASHINGTON. IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...
  CRAIG...CREEK...DELAWARE...HASKELL...LATIMER...LE FLORE...
  MAYES...MCINTOSH...MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...
  OSAGE...OTTAWA...PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS...
  SEQUOYAH...TULSA...WAGONER AND WASHINGTON.

* THROUGH WEDNESDAY EVENING

* A SLOW MOVING UPPER LEVEL LOW PRESSURE SYSTEM...LOCATED WEST OF
  THE AREA EARLY THIS MORNING...WILL CONTINUE MOVING SLOWLY EAST
  TOWARDS THE REGION TODAY. BANDS OF SHOWERS AND THUNDERSTORMS
  WILL LIKELY DEVELOP AHEAD OF THE LOW WITH LOCALLY HEAVY RAINFALL
  POSSIBLE TODAY THROUGH WEDNESDAY AS THE UPPER LOW MOVES SLOWLY
  THROUGH THE AREA. WIDESPREAD TWO INCH RAINFALL TOTALS ARE
  EXPECTED ACROSS THE REGION THROUGH WEDNESDAY EVENING WITH LOCALLY 4
  TO 5 INCHES POSSIBLE...ESPECIALLY ACROSS FAR SOUTHEAST OKLAHOMA
  AND WEST CENTRAL ARKANSAS.

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS
OBSERVED OR IF A WARNING IS ISSUED.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD
TO UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO
CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER
RECEDES.  REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN
AUTOMOBILES.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR LATER STATEMENTS CONCERNING THIS POTENTIALLY DANGEROUS FLASH
FLOOD EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE OBTAINED
AT:WWW.SRH.NOAA.GOV/TULSA.

$$
4 follow-up statements
000 
WGUS64 KTSA 011528
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
1028 AM CDT TUE MAY 1 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-020000-
/O.CON.KTSA.FF.A.0004.000000T0000Z-070503T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
1028 AM CDT TUE MAY 1 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL...
  CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN 
  OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...CRAIG...CREEK...
  DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH...
  MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...OSAGE...OTTAWA...
  PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS...SEQUOYAH...TULSA...
  WAGONER AND WASHINGTON.

* THROUGH WEDNESDAY EVENING

* BANDS OF MODERATE TO HEAVY RAINFALL CONTINUE TO SWEEP ACROSS
  EASTERN OKLAHOMA THIS MORNING...AND THESE HEAVIER RAINS WILL
  EXPAND INTO NORTHWEST ARKANSAS THIS AFTERNOON.  THE STORM
  SYSTEM RESPONSIBLE FOR THE RAIN IS SLOWLY TRACKING ACROSS
  OKLAHOMA...AND THIS SLOW MOVEMENT WILL CONTINUE THE POTENTIAL
  FOR HEAVY RAINS ACROSS THE AREA THROUGH TONIGHT.  THE AREA
  MOST LIKELY FOR WIDESPREAD HEAVY RAINS WILL BE ALONG AND SOUTH
  OF INTERSTATE 40...WHERE AN ADDITIONAL TWO TO FOUR INCHES OF
  RAIN IS POSSIBLE.  

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD.
IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST 
VEHICLES. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR
WAIT UNTIL THE WATER RECEDES.  REMEMBER...MOST FLOOD RELATED
DEATHS OCCUR IN AUTOMOBILES.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR LATER STATEMENTS CONCERNING THIS POTENTIALLY DANGEROUS FLASH
FLOOD EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE OBTAINED
AT:WWW.SRH.NOAA.GOV/TULSA.

$$
000 
WGUS64 KTSA 012009
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
309 PM CDT TUE MAY 1 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-020415-
/O.CON.KTSA.FF.A.0004.000000T0000Z-070503T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
309 PM CDT TUE MAY 1 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL...
  CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN 
  OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...CRAIG...CREEK...
  DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH...
  MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...OSAGE...OTTAWA...
  PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS...SEQUOYAH...TULSA...
  WAGONER AND WASHINGTON.

* THROUGH WEDNESDAY EVENING

* A SLOW MOVING AREA OF LOW PRESSURE ALOFT WAS LOCATED OVER
  CENTRAL OKLAHOMA THIS AFTERNOON.  BANDS OF RAIN HAVE BEEN
  ROTATING AROUND IT.  AS THE NIGHT PROGRESSES...THE COVERAGE
  OF THE RAIN CAN BE EXPECTED TO INCREASE.  BY WEDNESDAY
  EVENING MANY PLACES WILL AVERAGE BETWEEN ONE AND TWO INCHES
  OF RAINFALL.  WITH THE ABUNDANT MOISTURE EXPECTED TO BE 
  WORKED ON BY THIS SYSTEM A FEW PLACES COULD RECEIVE THREE
  OR FOUR INCHES OF RAINFALL WHICH MAY LEAD TO FLASH FLOODING.

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD.
IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST
VEHICLES. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR
WAIT UNTIL THE WATER RECEDES.  REMEMBER...MOST FLOOD RELATED
DEATHS OCCUR IN AUTOMOBILES.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR LATER STATEMENTS CONCERNING THIS POTENTIALLY DANGEROUS FLASH
FLOOD EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE OBTAINED
AT:WWW.SRH.NOAA.GOV/TULSA.

$$
000 
WGUS64 KTSA 020251
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
951 PM CDT TUE MAY 1 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021100-
/O.CON.KTSA.FF.A.0004.000000T0000Z-070503T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
951 PM CDT TUE MAY 1 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL...
  CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN 
  OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...CRAIG...CREEK...
  DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH...
  MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...OSAGE...OTTAWA...
  PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS...SEQUOYAH...TULSA...
  WAGONER AND WASHINGTON.

* THROUGH WEDNESDAY EVENING

* A SLOW MOVING AREA OF LOW PRESSURE ALOFT WAS LOCATED OVER NORTH
  CENTRAL OKLAHOMA THIS EVENING. SCATTERED SHOWERS HAVE BEEN
  ROTATING AROUND IT BUT RAINFALL AMOUNTS HAVE REMAINED FAIRLY
  LIGHT SO FAR THIS EVENING. AS THE NIGHT PROGRESSES...THE
  COVERAGE OF THE RAIN MAY INCREASE...ESPECIALLY NEAR THE CENTER
  OF THE LOW. PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE
  THROUGH THE DAY ON WEDNESDAY. CURRENT INDICATIONS SUGGEST THAT
  MOST PLACES WILL RECEIVE LESS THAN 1/2 INCH OF ADDITIONAL
  RAINFALL THROUGH WEDNESDAY. HOWEVER...A COUPLE ISOLATED
  LOCATIONS MAY STILL RECEIVE AMOUNTS AROUND 2 INCHES WHICH MAY
  CAUSE SOME LOCAL FLOODING PROBLEMS. FOR THIS REASON...THE FLASH
  FLOOD WATCH WILL REMAIN IN EFFECT. AS ADDITIONAL DATA IS
  RECEIVED OVERNIGHT...THERE IS A CHANCE THAT SOME OR ALL OF THE
  FLASH FLOOD WATCH AREA COULD BE CANCELLED EARLY.

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD.
IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST
VEHICLES. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR
WAIT UNTIL THE WATER RECEDES.  REMEMBER...MOST FLOOD RELATED
DEATHS OCCUR IN AUTOMOBILES.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR LATER STATEMENTS CONCERNING THIS POTENTIALLY DANGEROUS FLASH
FLOOD EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE OBTAINED
AT:WWW.SRH.NOAA.GOV/TULSA.

$$
000 
WGUS64 KTSA 020756
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
256 AM CDT WED MAY 2 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-020900-
/O.CAN.KTSA.FF.A.0004.000000T0000Z-070503T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
256 AM CDT WED MAY 2 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS HAS
BEEN CANCELLED. ALTHOUGH RAIN CHANCES WILL REMAIN HIGH TODAY AS AN
UPPER LEVEL LOW PRESSURE SYSTEM SLOWLY LIFTS NORTHEAST OF THE
AREA...WIDESPREAD HEAVY RAINFALL IS NOT ANTICIPATED. BRIEF
HEAVY RAIN WILL STILL BE POSSIBLE...HOWEVER THE STRONGER STORMS
SHOULD REMAIN FAIRLY ISOLATED IN NATURE.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Apr 30, 9:40 PM CDT, 4 hours 23 minutes earlier.

Area forecast discussion, Apr 30, 9:40 PM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
940 PM CDT MON APR 30 2007

.UPDATE...
UPPER LOW WILL LOITER AROUND OUR AREA FOR THE NEXT SEVERAL DAYS
RESULTING IN OCCASIONAL PERIODS OF SHOWERS AND THUNDERSTORMS.
ISOLATED SEVERE STORMS TODAY WILL GIVE WAY TO MORE OF A HEAVY
RAIN/FLOODING THREAT OVER THE NEXT COUPLE DAYS. HAVE ALREADY SEEN
SOME HEALTHY RAINFALL AMOUNTS IN PARTS OF SOUTHEAST OKLAHOMA THIS
EVENING SO THIS WILL LIKELY BE THE AREA OF GREATEST CONCERN
INITIALLY DESPITE THE HIGHER PRE-EXISTING FLASH FLOOD GUIDANCE
VALUES IN THIS AREA. FLASH FLOOD WATCH WILL LIKELY BE NEEDED FOR
AT LEAST PARTS OF THE FORECAST AREA BY LATER TUESDAY AND BEYOND.

FOR TONIGHT...HAVE LOWERED POPS SOME IN FAR NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS WHERE IT APPEARS THE MAIN AREA OF RAIN WILL
BEGIN MOVING IN AFTER SUNRISE TUESDAY. THE HIGHER POPS TO THE WEST
LOOK GOOD AS UPPER LOW APPROACHES LATER TONIGHT AND RAIN SHIELD
EXPANDS EAST INTO THE AREA. MADE MINOR CHANGES TO OTHER WEATHER
ELEMENTS BASED ON CURRENT OBSERVED CONDITIONS.

UPDATE COMING SHORTLY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.

&&

SHORT TERM...14
LONG TERM....05

PLATE
Hazardous weather outlook, Apr 30, 10:25 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1025 PM CDT MON APR 30 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1025 PM CDT MON APR 30 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA.

DISCUSSION...
SHOWERS AND THUNDERSTORMS ONGOING ACROSS SOUTHEAST OKLAHOMA THIS
EVENING WILL CONTINUE TO WEAKEN AS THEY SLOWLY PUSH NORTHEAST.
RAINFALL AMOUNTS OF UP TO ONE INCH ARE POSSIBLE WITH THIS
ACTIVITY. AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE TEXAS
PANHANDLE WILL SLOWLY MOVE EAST OVERNIGHT...WITH A MODERATE LOW
LEVEL JET DEVELOPING ACROSS EASTERN OKLAHOMA AFTER MIDNIGHT. THIS
WILL CAUSE AN INCREASE IN RAIN AND THUNDERSTORMS OVER EASTERN
OKLAHOMA LATE TONIGHT. NO SEVERE WEATHER IS EXPECTED...HOWEVER
LOCALLY HEAVY RAIN IS POSSIBLE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE UPPER LOW WILL CONTINUE MOVING SLOWLY OVER THE AREA TUESDAY
AND WEDNESDAY WITH PERIODS OF RAIN AND THUNDERSTORMS. HEAVY
RAINFALL APPEARS LIKELY DURING THIS TIMEFRAME WITH WIDESPREAD 1 TO
3 INCH RAINFALL TOTALS EXPECTED BY WEDNESDAY. LOCAL RAINFALL
TOTALS OF 4 TO 5 INCHES ARE POSSIBLE...THOUGH THE EXACT LOCATION
OF HEAVIEST RAINFALL REMAINS UNCERTAIN. A SECONDARY UPPER LOW IS
FORECAST TO MOVE INTO THE REGION BY THURSDAY WITH THUNDERSTORM
CHANCES REMAINING THROUGH THE WORK WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
FLOODING WILL BECOME MORE OF A CONCERN TUESDAY AND WEDNESDAY...
ESPECIALLY OVER AREAS THAT RECEIVE SIGNIFICANT RAINFALL TONIGHT
AND TUESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:01 PM CDTSevere Thunderstorm WarningTSAPushmataha44 min
Apr 30, 7:09 PM CDTSevere Thunderstorm WarningTSAChoctaw66 min
Apr 30, 7:16 PM CDTSevere Thunderstorm WarningTSAPittsburg39 min
Apr 30, 8:14 PM CDTSevere Thunderstorm WarningTSAChoctaw46 min

Nearby

Flash Flood Watches in Oklahoma, 2007Flash Flood Watches in Arkansas, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.